# SDR SWAA2021081515920

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 847-867; R.B.L 21; W.L. 154. / REMOVED AND REPLACE SHIELD SUPPORT ON AFT CARGO BAY AT BS 847 - 856 RBL 21 WL 154 PER SRM 51-40-02 AND DWG 146A8321
